# SDR SWIA2021070959359

- Difficulty date: May 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON "AFT" SIDE VERTICAL FACE OF F.S. 847.00+16.00, INTERNAL CENTER BELLY, STGR 27 LEVEL, BETWEEN REINFORCEMENT STRUCTURE (MARKED).     (C-CHECK RO 7/7/2021)    REMOVED CORROSION ON AFT SIDE VERTICAL FACE OF FS 847.00+16 AT STGR 27 REF CRJ 900 SRM 51-21-06-001-001-A01. FOUND OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 690-53-51-291 REV--, DATED 2021-06-01. PRESSURE CHECK GOOD.
